# SDR DALA2022121308035

- Difficulty date: December 11, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 29,055 hours, 11,299 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2533698) DURING INSPECTION FOUND CORROSION ON RH SIDE PLATE BTW STA. 500A TO 500L AT FWD CARGO COMPARTMENT. RH SIDE PLATE BTW STA 500A TO 500L AT FWD CARGO COMPARTMENT WAS REPLACED PER B737-900ER SRM 53-00-53-2R REPAIR 6 AND B737-900ER SRM 51-40-02-0G.
